MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 5MM, 1,35X50MM, STRYKER-SHAFT; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL FOR 5MM, 1,35X50MM, STRYKER-SHAFT; INSTRUMENT
Model Number 60-13505
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the rotational plane of the burr was wobbly, a larger than normal hole was made.The surgeon ended up using a larger screw to complete the surgery.There was no clinically significant delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated: h6 the device was not returned for evaluation; therefore, a root cause could not be determined for the event.H3 other text : not available.

Brand Name
DRILL FOR 5MM, 1,35X50MM, STRYKER-SHAFT
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16716312
Report Number0008010177-2023-00019
Device Sequence Number17951296
Product Code HBE
UDI-Device Identifier07613154183913
UDI-Public07613154183913
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-13505
Device Catalogue Number60-13505
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown